# SDR AALA201704179014

- Difficulty date: April 9, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON THE RIGHT ELEVATOR HINGE ARM NR 4 BEARING AT RIB 8.  REPLACED THE HINGE ARM FITTING IAW AMM 55-16-42.
